Please use this identifier to cite or link to this item:
|Title:||Challenge in managing abnormal uterine bleeding in a patient on novel oral anticoagulant therapy||Authors:||Bilal, Sophia||Affliation:||Central Coast Local Health District
|Issue Date:||Nov-2019||Source:||12(11):e225727||Journal title:||BMJ Case Reports||Department:||Obstetrics & Gynaecology||Abstract:||This is a case report of a 48-year-old woman who presented with heavy per vaginal bleeding to the emergency department after being commenced on direct oral anticoagulants (DOACs) for venous thromboembolism. She had significant bleeding which initially required resuscitation and stabilisation. Her symptoms were ultimately managed by changing her anticoagulation agent to therapeutic low molecular weight heparin with Clexane((c)) the agent of choice. This case study highlights the complexity of managing these patients as well as highlighting the need for ongoing research into DOACs in this area.||URI:||https://elibrary.cclhd.health.nsw.gov.au/cclhdjspui/handle/1/1707||DOI:||10.1136/bcr-2018-225727||Pubmed:||https://www.ncbi.nlm.nih.gov/pubmed/31748351||ISSN:||1757-790x||Publicaton type:||Journal Article||Keywords:||Hematology
|Study or Trial:||Case Series and Case Reports|
|Appears in Collections:||Haematology|
Show full item record
checked on Feb 6, 2023
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.